Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Perspective on the Use of Limited-Dependent and Qualitative Variables Models in Accounting Research

G. S. Maddala
The Accounting Review
Vol. 66, No. 4 (Oct., 1991), pp. 788-807
Stable URL: http://www.jstor.org/stable/248156
Page Count: 20
  • Get Access
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
A Perspective on the Use of Limited-Dependent and Qualitative Variables Models in Accounting Research
Preview not available

Page Thumbnails

  • Thumbnail: Page 
788
    788
  • Thumbnail: Page 
789
    789
  • Thumbnail: Page 
790
    790
  • Thumbnail: Page 
791
    791
  • Thumbnail: Page 
792
    792
  • Thumbnail: Page 
793
    793
  • Thumbnail: Page 
794
    794
  • Thumbnail: Page 
795
    795
  • Thumbnail: Page 
796
    796
  • Thumbnail: Page 
797
    797
  • Thumbnail: Page 
798
    798
  • Thumbnail: Page 
799
    799
  • Thumbnail: Page 
800
    800
  • Thumbnail: Page 
801
    801
  • Thumbnail: Page 
802
    802
  • Thumbnail: Page 
803
    803
  • Thumbnail: Page 
804
    804
  • Thumbnail: Page 
805
    805
  • Thumbnail: Page 
806
    806
  • Thumbnail: Page 
807
    807